# SDR COMA0760109

- Difficulty date: January 30, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 30,714 hours, 28,613 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABCD
- Part serial: 696
- Condition: Faulty
- Location: Te Flaps
- Part time: 7,389 hours, 6,449 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5092 - FLAP FAIL MESSAGE RECEIVED, DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED FECU.
